# SDR 2007FA0000060

- Difficulty date: December 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N2PW
- Make and model: Piper PA-44-180
- Aircraft serial: 447995087
- Engine: Lyc O360E1A6
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HYC5005
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EXAMINATION OF THE AIRCRAFT IN QUESTION ON THE RUNWAY (AIRPORT MANAGER) TO TAKE PHOTOS OF THE INTERIOR OF THE AIRCRAFT SO AS TO RECORD THE POSITIONS OF ENGINE, GEAR AND CIRCUIT BREAKERS.  PIC SO THEY COULD BE RECORDED BEFORE BEING REPOSITIONED FOR SAFETY PURPOSES.  AFTER THAT WAS DONE, THE EMERGENCY GEAR KNOB AND PULLED THE LANDING GEAR HYDRAULIC CB.  THE AC WAS THEN HOISTED UP BY CRANE AND SLING AND THE GEAR CAME DOWN.  WHILE THE AC WAS HOISTED, EXAMINED THE LAND GEAR DOWN LOCKS.  ALL (3) WERE IN THE (DOWN AND LOCKED) POSITION. THE AC WAS THEN TOWED TO OUR HANGER WITHOUT ANY PROBLEMS.  JACKED UP AC AND REPOSITIONED THE CONTROLS FOR A RETRACT TEST OF THE LANDING GEAR.  UPON S3WITCHING BATTERY POWER TO (ON)
